Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of integral equations


Author: Joanne Elliott
Journal: Proc. Amer. Math. Soc. 3 (1952), 566-572
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049467-1
MathSciNet review: 0049467
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser, On some inversion formulas for singular integrals (in Russian), Bull. Acad. Sci. URSS (Izvestia) Sér. Math. vol. 9 (1945). MR 0015567 (7:439g)
  • [2] G. Hamel, Integralgleichungen, Springer, 1949.
  • [3] E. Reissner, Solution of a class of singular integral equations, Bull. Amer. Math. Soc. vol. 51 (1945). MR 0013839 (7:207c)
  • [4] F. Riesz, Les systèmes d'équations linéaires à une infinité d'inconnues, Gauthier-Villars, 1913.
  • [5] D. I. Šerman, On a case of regularization of singular integral equations (in Russian), Akademiya Nauk SSSR. Prikladnaya Matematika i Mehanika vol. 15 (1951) pp. 75-82. MR 0041338 (12:832b)
  • [6] E. C. Titchmarsh, Introduction to the theory of the Fourier integral, Oxford, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049467-1
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society